MAUDE Adverse Event Report: STRYKER SPINE-US VLIFT INSIDE SHAFT; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

STRYKER SPINE-US VLIFT INSIDE SHAFT; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 48300210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a vlift screwdriver inner shaft tip fractured intra-operatively.There were no adverse consequences to the patient, but an unspecified surgical delay was reported.
 
Additional Manufacturer Narrative
B.5 was corrected from 'it was reported that a vlift screwdriver inner shaft tip fractured intra-operatively.' to 'it was reported that a vlift inside shaft tip fractured intra-operatively.' d.1 was corrected from 'vlift screwdriver inner shaft' to 'vlift inside shaft'.D.3 was corrected from 'stryker spine-france' to 'stryker spine-us'.
 
Event or Problem Description
It was reported that a vlift inside shaft tip fractured intra-operatively.There were no adverse consequences to the patient, but an unspecified surgical delay was reported.
 
Additional Manufacturer Narrative
The investigation is still in process.We will communicate our findings regarding the cause of this event in our final report.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device was not returned.Device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.Because the device was not returned, an exact root cause could not be determined.Possible causes include: too much mechanical energy (axial, insertion, removal, compressive, torque, cantilever) device used past life of device previously damaged device used implant not rigidly attached to inserter.

Brand Name
VLIFT INSIDE SHAFT
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10083057
Report Number0009617544-2020-00072
Device Sequence Number2916282
Product Code LXH
UDI-Device Identifier07613327267020
UDI-Public07613327267020
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48300210
Device Catalogue Number48300210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer05/20/2020
06/17/2020
08/30/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/17/2020
07/16/2020
09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1